Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 22, NWS Goodland, KS

July 13, 2014Yuma County, Colorado

NWS Goodland, KS issued this flash flood warning at Jul 13, 2014, 4:06 PM MDT for Yuma County, Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2014, 4:06 PM MDT (22:06 UTC)
Expired
Jul 13, 2014, 8:00 PM MDT
In force
4 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Yuma County, CO

The radar

The Goodland radar (KGLD), 135 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

578 
WGUS53 KGLD 132206
FFWGLD
COC125-140200-
/O.NEW.KGLD.FF.W.0022.140713T2206Z-140714T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
406 PM MDT SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN YUMA COUNTY IN NORTHEAST COLORADO...

* UNTIL 800 PM MDT

* AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. ONE TO TWO INCHES OF RAINFALL HAVE ALREADY            
  FALLEN...WITH MORE THUNDERSTORMS DEVELOPING TO THE NORTHWEST.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLARKVILLE...ECKLEY...WAUNETA AND WRAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GOODLAND.

&&

LAT...LON 4044 10267 4044 10215 4004 10215 4015 10280
      4035 10280 4036 10279 4044 10279 4044 10278
      4045 10268

$$

LUNDQUIST
3 follow-up statements
735 
WGUS73 KGLD 132259
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
459 PM MDT SUN JUL 13 2014

COC125-140200-
/O.CON.KGLD.FF.W.0022.000000T0000Z-140714T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-
459 PM MDT SUN JUL 13 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN YUMA COUNTY
UNTIL 800 PM MDT...

AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.  
ESTIMATED RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE ALREADY 
FALLEN...WITH THE MAJORITY OF THE RAINFALL HAVING FALLEN NEAR 
CLARKVILLE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLARKVILLE...ECKLEY...WAUNETA AND WRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND.

&&

LAT...LON 4044 10267 4044 10215 4004 10215 4015 10280
      4035 10280 4036 10279 4044 10279 4044 10278
      4045 10268

$$

LUNDQUIST
616 
WGUS73 KGLD 140000
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
600 PM MDT SUN JUL 13 2014

COC125-140200-
/O.CON.KGLD.FF.W.0022.000000T0000Z-140714T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-
600 PM MDT SUN JUL 13 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN YUMA COUNTY
UNTIL 800 PM MDT...

AT 558 PM MDT...RADAR ESTIMATES OF 2 TO 3 INCHES HAD FALLEN NEAR 
CLARKVILLE...WITH WIDESPREAD RAINFALL AMOUNTS BETWEEN 1 AND 2 
INCHES ACROSS THE WESTERN HALF OF THE WARNING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CLARKVILLE...
ECKLEY...WAUNETA AND WRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND.

&&

LAT...LON 4044 10267 4044 10215 4004 10215 4015 10280
      4035 10280 4036 10279 4044 10279 4044 10278
      4045 10268

$$

LUNDQUIST
110 
WGUS73 KGLD 140122
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
722 PM MDT SUN JUL 13 2014

COC125-140137-
/O.CAN.KGLD.FF.W.0022.000000T0000Z-140714T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-
722 PM MDT SUN JUL 13 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN YUMA
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4044 10267 4044 10215 4004 10215 4015 10280
      4035 10280 4036 10279 4044 10279 4044 10278
      4045 10268

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 2:20 PM MDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 13, 2:20 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
220 PM MDT SUN JUL 13 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 1220 PM MDT SUN JUL 13 2014

EARLY AFTERNOON VISIBLE SATELLITE IMAGERY SHOWS WIDESPREAD CUMULUS
DEVELOPMENT ACROSS THE CENTRAL HIGH PLAINS. THERE APPEARS TO BE A
REMNANT MCV CENTERED NEAR TRIBUNE FROM OVERNIGHT CONVECTION WHICH
IS ENHANCING CLOUD COVER IN THAT AREA WHICH ALSO INITIATED A FEW
SHOWERS AND AN ISOLATED THUNDERSTORM. WEAK UPSLOPE FLOW COMBINED
WITH PLENTIFUL BOUNDARY LAYER MOISTURE/SURFACE HEATING APPEAR TO
BE THE MAIN DRIVERS OF LIFT ELSEWHERE...AS ONLY WEAK SYNOPTIC
SCALE LIFT IS INDICATED IN QVECTORS. STORMS WILL BE MOST NUMEROUS
NEAR THE PALMER DIVIDE IN EASTERN COLORADO...WHICH WILL DRIFT
EASTWARD INTO NORTHWEST KANSAS THIS EVENING BEFORE DISSIPATING
WITH LOSS OF SURFACE HEATING. OVERNIGHT...SURFACE COLD FRONT
ASSOCIATED WITH NORTHERN PLAINS UPPER SYSTEM WILL APPROACH
SOUTHWEST NEBRASKA...THEN MOVE THROUGH THE REST OF THE AREA MONDAY
MORNING. IT WILL BE ACCOMPANIED BY SCATTERED SHOWERS AND
THUNDERSTORMS. THERE SHOULD BE A LULL IN PRECIPITATION MONDAY
AFTERNOON FOLLOWING THE FRONTAL PASSAGE...BEFORE MORE STORMS
DEVELOPING NEAR THE FRONT RANGE BEGIN TO MOVE EASTWARD LATE MONDAY
AFTERNOON.

TEMPERATURES WILL BE NEAR NORMAL TONIGHT AND SLIGHTLY BELOW NORMAL
ON MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 220 PM MDT SUN JUL 13 2014

MONDAY NIGHT-TUESDAY NIGHT...COLD FRONT SHOULD BE SOUTH OF CWA BY
MONDAY EVENING WITH BETTER COVERAGE TIED TO THE FRONTAL ZONE AS
BETTER LARGE SCALE ASCENT ASSOCIATED WITH UPPER LOW WILL BE WELL
EAST OF THE CWA. I LIMITED COVERAGE TO SLIGHT CHANCE/CHANCE MONDAY
NIGHT. A SHORTWAVE TROUGH WILL MOVE OUT OF THE NORTHERN ROCKIES
ALONG THE WESTERN EDGE OF THE LARGE SCALE UPPER LOW (CENTERED OVER
GREAT LAKES) AND WILL BRING MUCH BETTER PRECIP CHANCES TO THE CWA
BY TUESDAY NIGHT AND WEDNESDAY. VERY GOOD MOISTURE RETURN AHEAD OF
THIS FEATURE WILL COMBINE WITH VERY GOOD LARGE SCALE ASCENT TO
BRING SHOWERS TO THE REGION. ANOMALOUSLY MOIST AIR MASS
(ORIGINATING IN THE GULF) WILL BE IN PLACE BY LATE TUESDAY NIGHT
AS THIS SHORTWAVE MOVES OVER THE CWA...AND WILL SUPPORT AT LEAST
MODERATE RAINFALL AMOUNTS TUESDAY NIGHT. THERE IS GOOD CONSENSUS
OF PWAT VALUES AROUND 2 STANDARD DEVIATIONS ABOVE NORMAL
(1.2-1.5")...AND TOTAL EVENT QPF VALUES AT LEAST 1" OR HIGHER.
TEMPS TUESDAY SHOULD BE BELOW NORMAL...THOUGH A BRIEF PERIOD OF
WAA AHEAD OF SHORTWAVE TROUGH SHOULD ALLOW SOME WARMING (MID 70S
IN THE WEST...LOW 70S EAST).

WEDNESDAY-THURSDAY...LIGHT PRECIPITATION (POSSIBLY MORE OF A HEAVY
DRIZZLE THAN RAIN) WILL CONTINUE THROUGH MOST OF WEDNESDAY AND
WEDNESDAY NIGHT AND WITH A COOL AIR MASS ALOFT...TEMPERATURES WILL
BE WELL BELOW NORMAL LIKELY REACH A RECORD LOW MAX TEMP FOR THE DAY.
IN FACT IF WE REMAIN SOCKED IN ALL DAY WE MAY NOT SEE HIGHS MUCH
WARMER THAN 60F. I TRENDED TEMPS DOWN WED AND MAY STILL BE TOO WARM
(CURRENTLY HAVE MID-UPPER 60S). AS SHORTWAVE SHIFTS SOUTH AND EAST
THERE SHOULD BE A DECREASE IN PRECIP CHANCES AND SLIGHT MODERATION
OF THE AIR MASS OVER OUR CWA. SOME GUIDANCE STILL LINGERS LIGHT
PRECIP OVER PARTS OF THE CWA THURSDAY...THOUGH OTHER THAN A
LINGERING MOIST AIR MASS AND WEAK INSTABILITY MOST LARGE SCALE
FORCING WILL BE OUT OF THE REGION...SO I LIMITED POPS TO SLIGHT
CHANCE THURSDAY.

FRIDAY-SUNDAY...RIDGING BUILDS BACK OVER THE INTER-MOUNTAIN WEST
AND PLAINS BY NEXT WEEKEND AND SHOULD SUPPORT A WARMING TREND
BACK TO SEASONAL VALUES. THUNDERSTORM CHANCES WILL RETURN
SATURDAY-SUNDAY AS A SHORTWAVE TROUGH ROUNDS THE NORTHERN PART OF
THE LARGE SCALE RIDGE AND COMBINES IN MODERATE INSTABILITY IN
PLACE OVER OUR CWA. AT THIS RANGE IT IS HARD TO HAVE A LOT OF
CONFIDENCE IN COVERAGE CONSIDERING THE LACK OF MODEL CONSENSUS SO
I LIMITED POPS TO 20/30 PERCENT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1126 AM MDT SUN JUL 13 2014

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON AS A RESULT OF SURFACE HEATING AND WEAK UPSLOPE SURFACE
WINDS IN A VERY MOIST AIR MASS. CONFIDENCE IS LOW THAT EITHER
TERMINAL WILL BE DIRECTLY IMPACTED. OVERNIGHT...A COLD FRONT WILL
MOVE THROUGH THE AREA WHICH WILL BE ACCOMPANIED BY SCATTERED
SHOWERS AND THUNDERSTORMS. AREAL COVERAGE WILL BE A BIT BETTER
WITH THE FRONT SO INCLUDED A MENTION OF VCTS AND EXPECTED TIMING
AT BOTH KGLD AND KMCK.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...024
LONG TERM...DR
AVIATION...024
Hazardous weather outlook, Jul 13, 2:55 PM MDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
255 PM MDT SUN JUL 13 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
255 PM MDT SUN JUL 13 2014 /355 PM CDT SUN JUL 13 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE
OF PRODUCING SMALL HAIL AND LOCALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY FROM MONDAY THROUGH SATURDAY.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 13, 2:48 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
248 PM MDT SUN JUL 13 2014

NEZ079-132100-
DUNDY-
248 PM MDT SUN JUL 13 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR EASTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...

AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF BENKELMAN...MOVING SOUTHEAST AT
20 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

&&

LAT...LON 4010 10133 4000 10162 4000 10164 4025 10174
      4031 10142
TIME...MOT...LOC 2048Z 329DEG 17KT 4020 10157

LUNDQUIST
Special weather statement, Jul 13, 3:00 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
300 PM MDT SUN JUL 13 2014

NEZ079-132115-
DUNDY-
300 PM MDT SUN JUL 13 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR EASTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...

AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF MAX...OR NEAR MAX...MOVING
SOUTHEAST AT 30 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4013 10132 4000 10133 4000 10164 4021 10172
      4028 10141
TIME...MOT...LOC 2100Z 325DEG 24KT 4012 10147

LUNDQUIST
Local storm report, Jul 13, 3:09 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
309 PM MDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND GST     NNE BENKELMAN           40.06N 101.53W
07/13/2014  M58 MPH          DUNDY              NE   MESONET

&&

JJM
Local storm report, Jul 13, 3:13 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
313 PM MDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND GST     NNE BENKELMAN           40.05N 101.54W
07/13/2014  M66 MPH          DUNDY              NE   MESONET

&&

JJM
Special weather statement, Jul 13, 3:49 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
349 PM MDT SUN JUL 13 2014

COZ090-132200-
YUMA COUNTY-
349 PM MDT SUN JUL 13 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHWEST YUMA COUNTY IN NORTHEAST COLORADO...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 9 MILES WEST OF HIGHLAND CENTER...OR 15 MILES
NORTHWEST OF CLARKVILLE...MOVING SOUTHEAST AT 20 MPH.

DAMAGING HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED WITH THIS STORM.

PEOPLE IN NORTHWESTERN YUMA COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO
THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.

&&

LAT...LON 4044 10237 4021 10276 4029 10280 4035 10280
      4036 10279 4044 10279 4044 10278
TIME...MOT...LOC 2149Z 320DEG 17KT 4055 10274

LUNDQUIST
Special weather statement, Jul 13, 4:01 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
401 PM MDT SUN JUL 13 2014

COZ090-132215-
YUMA COUNTY-
401 PM MDT SUN JUL 13 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHWEST YUMA COUNTY IN NORTHEAST COLORADO...

AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF HIGHLAND CENTER...OR 9 MILES
NORTHWEST OF CLARKVILLE...MOVING SOUTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4044 10228 4019 10275 4028 10280 4044 10279
      4044 10278
TIME...MOT...LOC 2201Z 311DEG 26KT 4046 10271

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:49 PM MDTSpecial Weather StatementGLDPhillips11 min
Jul 13, 4:01 PM MDTSpecial Weather StatementGLDPhillips14 min
Jul 13, 4:16 PM MDTSpecial Weather StatementGLDPhillips14 min
Jul 13, 4:35 PM MDTSpecial Weather StatementGLDYuma15 min
Jul 13, 5:22 PM MDTSpecial Weather StatementGLDYuma18 min
Jul 13, 5:43 PM MDTSpecial Weather StatementGLDYuma17 min

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.